Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 14, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 2, 2016, 5:37 PM MDT for Sandoval County, New Mexico. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2016, 5:37 PM MDT (23:37 UTC)
- Expired
- Aug 2, 2016, 7:30 PM MDT
- In force
- 113 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 42 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 6:00 PM MDT | FLASH FLOOD | Placitas, NM | LAS HUERTAS CREEK FLOODED OUT OF ITS BANK UP TO BACK DOOR OF 1 HOME. NO DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
145
WGUS55 KABQ 022337
FFWABQ
NMC043-030130-
/O.NEW.KABQ.FF.W.0014.160802T2337Z-160803T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 PM MDT TUE AUG 2 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 730 PM MDT
* AT 536 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING VERY HEAVY RAIN AND FLOODING OVER PLACTIAS. TO 2 INCHES
OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS LIKELY.
* FLASH FLOODING WILL OCCUR ALONG HIGHWAY 165 AND NEARBY DIRT ROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3533 10635 3525 10637 3527 10650 3535 10647
$$
GUYER3 follow-up statements
281
WGUS55 KABQ 022344 CCA
FFWABQ
NMC043-030130-
/O.COR.KABQ.FF.W.0014.160802T2337Z-160803T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
544 PM MDT TUE AUG 2 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 730 PM MDT
* AT 543 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING VERY HEAVY RAIN AND FLOODING OVER PLACITAS. 1 TO 2
INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS LIKELY.
* FLASH FLOODING WILL OCCUR ALONG HIGHWAY 165 AND NEARBY DIRT ROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3533 10635 3525 10637 3527 10650 3535 10647
$$
GUYER704 WGUS75 KABQ 030036 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 636 PM MDT TUE AUG 2 2016 NMC043-030130- /O.CON.KABQ.FF.W.0014.000000T0000Z-160803T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL- 636 PM MDT TUE AUG 2 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR SOUTHEASTERN SANDOVAL COUNTY... AT 633 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED THUNDERSTORMS PRODUCED BETWEEN 1 AND 3 INCHES OF RAIN ALONG HIGHWAY 165 AROUND PLACITAS. THE HEAVIEST RAINFALL HAS IMPACTED THE AREA ALONG CAMINO DEL CARRISITO...PASEO DE LAS AGUILAS...AND PASEO DE SAN ANTONIO ROAD. NEVER CROSS A FLOODED ROADWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3533 10635 3525 10637 3527 10650 3535 10647 $$ GUYER
034 WGUS75 KABQ 030126 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 726 PM MDT TUE AUG 2 2016 NMC043-030134- /O.EXP.KABQ.FF.W.0014.000000T0000Z-160803T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL- 726 PM MDT TUE AUG 2 2016 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SANDOVAL COUNTY WILL EXPIRE AT 730 PM MDT... THE HEAVY RAIN IS ENDING AND THE THREAT OF FLOODING IS DECREASING. VERY HEAVY RAINFALL EARLIER HAS LIKELY LED TO HIGH FLOWS OVER LOW WATER CROSSINGS AND POTENTIAL DAMAGE TO ROADWAYS. PLEASE EXERCISE CAUTION WHILE TRAVELING AFTER DARK. NEVER CROSS A FLOODED ROADWAY. LAT...LON 3533 10635 3525 10637 3527 10650 3535 10647 $$ GUYER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 3:28 PM MDT, 2 hours 9 minutes earlier.
Area forecast discussion, Aug 2, 3:28 PM MDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 328 PM MDT TUE AUG 2 2016 .SYNOPSIS... A very active monsoon pattern is expected to persist through the remainder of the week with the most significant uptick in heavy rain-producing thunderstorms across western and northern areas Wednesday through Thursday night. Widespread heavy rainfall is expected, especially the northwest half of the state. Storm motions remain slow but transition to a more traditional south to north movement. Enhanced flows in small streams and creeks as well as arroyo and localized flash flooding will be a concern as the week progresses. Afternoon temperatures will trend downward to slightly below normal for the west while eastern areas will remain near to slightly above seasonal. && .DISCUSSION... Will extend Flash Flood watch through Thursday night and add the remainder of northwest New Mexico. A later shift will need to likely drop parts of the northeast and east central zones after tonight. Otherwise, heavy rain-producing thunderstorms will be peaking in coverage next 2-3 days. Much advertised surge of monsoon moisture under way although it may not seem visually impressive per radar/satellite. The 12z KABQ upper-air sounding revealed a significant increase in deep- layered moisture with precipitable water (PWAT)values near 150 percent of normal. Suface-based CAPE, owing to a nearly moist adiabatic lapse rate, is not particularly impressive and it's a skinny profile. Thus, not seeing sustained strong updrafts but cells that have developed and will continue to develop will be extremely efficient rainfall producers. Meanwhile, a couple of features that will be key players in the short-term. Still some lingering evidence of a wakening MCV-like feature over northeast New Mexico in visible imagery. Definitely an increase in slow-moving heavy rainers over the east-central and southeast plains. The more significant feature of interest is a warm core low nearly stalled somewhere over southeast Arizona. This latter feature is modeled to slowly lift north or northeast the next 48+ hours. In addition to some enhanced divergence aloft, it will serve to funnel higher PWAT air northward as it crosses somewhere across northwest NM or Four Corner Region late Thursday into early Friday. It does appear, at this time, that the axis of deepest moisture will shift north of the state going into Friday but there will be plenty of moisture around to fuel thunderstorms. Concern late week will be potential for strong if not briefly severe storms as high level ventilation increases and 0-6km shear trends upward beneath a broadening swly flow aloft. KJ Going into Friday...The shortwave trough over eastern Arizona will cross over into the Four Corners region before entering into central Colorado early Friday. Ample moisture from the trough will ramp up across western and northern New Mexico late Thursday into early Friday. We could expect persisting overnight storms continuing into the afternoon hours, with continuous coverage west and north. Over the weekend, storm coverage will gradually taper down as drier air filters in from the west but afternoon storms will continue developing over mountains and high terrain before settling in valleys toward the evenings. Temperatures over western and northern areas will trend upward back to above normal readings by Monday. The following work week...an upper level trough over the Pacific Northwest will usher in drier mid level air into the Great Basin which will aid in lesser storm coverage for New Mexico. Daytime temperatures will increase to above normal readings with stronger southwest winds aloft. By midweek, models are indicating a return of monsoonal moisture to the region as high pressure once again builds east of the state. GFS and Euro seem to differ on timing of the surge but they do agree on the surge returning before the upcoming weekend. CML && .FIRE WEATHER... Widespread heavy rain and local flash flooding will be the main concerns each day through at least Thursday, and probably beyond that, even if to a lesser degree. Plenty of monsoon moisture continues at all levels of the atmosphere and is forecast to combine with two weak upper lows. The first low is located over northeast NM with another upper low lifting slowly north from southeast AZ. Lift and instability associated with these features will combine to generate scattered to numerous showers and thunderstorms well into tonight. The AZ low will continue to drift ever so slowly north Wednesday and Thursday, still impacting western and central areas, while the northeast NM low moves away from the state. So, the east may be a little less active Wednesday and Thursday, but other areas will remain extremely active with heavy rain and flash flooding threats continuing. Thus we have extended the flash flood watch for the existing zones into Thursday night. As the AZ upper low finally exits into CO Friday, the deeper moisture will move north with it. But there will be plenty of residual moisture to keep the atmosphere primed for more showers and thunderstorms, some of them heavy, especially across the northwest half of the forecast area. New Mexico is sitting between high pressure centers to our west and east. The western high will gradually weaken and disappear over the next couple of days. By the weekend the eastern high will dominate, providing increasing southwest flow over NM. While this may decrease the overall coverage of convection, the storms may be stronger, owing to a better shear environment. The extended models, especially the GFS, bring significantly drier air into western and northern areas of the CWA early next week. This will reduce the coverage of storms and give the area a breather from the extremely active period. But models then indicate some of the moisture from now Tropical Storm Earl could cross Mexico and turn north toward NM for the latter half of next week. It's a long way off, so let's not get too excited just yet! CHJ && .AVIATION... 18Z TAF CYCLE Upper high center has split in two centers, one west and one east of NM with the monsoon moisture plume and weak upper lows in between. Active afternoon is just getting underway with scattered to numerous showers and thunderstorms expected to develop. VCTS or tempo TSRA/-TSRA forecast at all TAF sites during the afternoon/evening...with LVS...SAF and TCC the most likely places to get a thunderstorm or two. A few hours of categorical -shra expected at most TAF sites this evening/early tonight with the exceptions being FMN and ROW. Expect areas of MVFR cigs/vsbys and mt obscurations. Shower and storm coverage will diminish but not end tonight. A repeat of today is expected Wednesday. CHJ && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 65 87 64 84 / 60 70 70 70 Dulce........................... 54 82 55 83 / 70 80 70 90 Cuba............................ 57 80 57 83 / 60 80 80 90 Gallup.......................... 59 82 59 78 / 70 80 80 80 El Morro........................ 55 77 54 77 / 70 80 80 90 Grants.......................... 57 81 58 78 / 70 80 70 80 Quemado......................... 58 77 58 76 / 80 80 80 90 Glenwood........................ 63 82 63 86 / 60 80 60 70 Chama........................... 51 76 51 76 / 70 90 70 90 Los Alamos...................... 59 80 60 80 / 60 70 60 80 Pecos........................... 57 80 58 81 / 80 70 60 80 Cerro/Questa.................... 54 77 54 77 / 60 70 60 90 Red River....................... 49 70 50 70 / 60 80 60 90 Angel Fire...................... 48 74 47 74 / 60 80 60 90 Taos............................ 54 80 54 79 / 60 60 50 80 Mora............................ 55 77 55 78 / 70 70 50 90 Espanola........................ 62 86 62 87 / 60 60 50 60 Santa Fe........................ 60 80 60 81 / 70 70 50 80 Santa Fe Airport................ 61 84 61 83 / 60 60 50 60 Albuquerque Foothills........... 65 85 65 85 / 70 60 50 70 Albuquerque Heights............. 66 87 66 87 / 60 60 50 60 Albuquerque Valley.............. 67 89 66 89 / 50 60 50 60 Albuquerque West Mesa........... 66 88 66 90 / 60 60 50 60 Los Lunas....................... 67 89 66 89 / 50 60 40 60 Rio Rancho...................... 65 87 66 89 / 60 60 50 60 Socorro......................... 67 89 67 92 / 50 60 40 50 Sandia Park/Cedar Crest......... 61 81 61 82 / 70 80 60 80 Tijeras......................... 62 84 62 83 / 70 70 60 80 Moriarty/Estancia............... 60 82 59 82 / 70 70 50 70 Clines Corners.................. 58 81 58 82 / 70 70 50 70 Gran Quivira.................... 61 82 61 82 / 60 70 50 70 Carrizozo....................... 64 85 64 88 / 50 60 40 40 Ruidoso......................... 58 79 59 80 / 60 80 50 50 Capulin......................... 58 84 58 82 / 50 60 30 80 Raton........................... 57 86 58 84 / 40 50 40 70 Springer........................ 60 87 60 86 / 50 50 30 70 Las Vegas....................... 57 83 58 83 / 70 60 40 70 Clayton......................... 65 91 66 90 / 50 30 20 50 Roy............................. 62 88 63 88 / 60 40 30 60 Conchas......................... 69 95 70 95 / 60 30 30 40 Santa Rosa...................... 67 93 67 95 / 60 40 30 40 Tucumcari....................... 69 97 70 96 / 60 30 30 30 Clovis.......................... 67 93 68 91 / 50 30 20 20 Portales........................ 69 94 70 95 / 50 20 20 20 Fort Sumner..................... 69 94 69 95 / 50 30 30 30 Roswell......................... 71 97 71 95 / 30 30 20 20 Picacho......................... 65 88 65 91 / 40 40 30 50 Elk............................. 61 83 61 85 / 40 50 30 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for the following zones... NMZ501>534-539. && 41
Hazardous weather outlook, Aug 2, 6:29 AM MDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 629 AM MDT TUE AUG 2 2016 NMZ501>540-031230- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 629 AM MDT TUE AUG 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL POTENTIAL WILL BE HIGH BY LATE MORNING AND EXTEND THROUGH THE REST OF TODAY INTO THE OVERNIGHT HOURS FOR MOST OF NORTHERN AND CENTRAL NEW MEXICO. LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. BASED ON LATEST SOIL MOISTURE CONDITIONS...THE WESTERN AND CENTRAL HIGHLANDS AS WELL AS NORTH CENTRAL MOUNTAINS WILL ESPECIALLY BE SUSCEPTIBLE TO FLOODING. URBAN AREAS SUCH AS SANTA FE AND THE INTERSTATE 40 CORRIDOR BETWEEN ALBUQUERQUE TO TUCUMCARI ALSO HAVE HIGH POTENTIAL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY RAINFALL WILL CONTINUE THE REST OF THE WEEK DUE TO A MONSOON BURST PATTERN. LOCALIZED FLASH FLOODING MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 50
In the hours before
Special weather statement, Aug 2, 2:24 PM MDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 224 PM MDT TUE AUG 2 2016 NMZ512-022100- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 224 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TAOS COUNTY UNTIL 300 PM MDT... AT 224 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PENASCO...OR 14 MILES SOUTH OF TAOS...MOVING SOUTHWEST AT 5 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PENASCO...RIO LUCIO...VADITO...LLANO...RODARTE... PICURIS PUEBLO AND LLANO LARGO. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3624 10568 3620 10557 3611 10565 3620 10576 TIME...MOT...LOC 2024Z 048DEG 5KT 3618 10566 GUYER
Special weather statement, Aug 2, 3:32 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 332 PM MDT TUE AUG 2 2016 NMZ534-535-022200- CURRY COUNTY-QUAY COUNTY- 332 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CURRY AND EAST CENTRAL QUAY COUNTIES UNTIL 400 PM MDT... AT 331 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BELLVIEW...OR 31 MILES NORTHWEST OF FRIONA. THIS STORM WAS NEARLY STATIONARY. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE LIKELY WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING. LOCATIONS IMPACTED INCLUDE... BELLVIEW AND BROADVIEW. TORRENTIAL RAINFALL MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3476 10327 3503 10327 3503 10304 3476 10304 TIME...MOT...LOC 2131Z 057DEG 0KT 3492 10316 GUYER
Special weather statement, Aug 2, 3:41 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 PM MDT TUE AUG 2 2016 NMZ518-022215- SANTA FE METRO AREA- 341 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA FE COUNTY UNTIL 415 PM MDT... AT 340 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ELDORADO AT SANTA FE...OR 12 MILES SOUTH OF SANTA FE. THIS STORM WAS NEARLY STATIONARY. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE LIKELY WITH THIS STORM ALONG WITH HEAVY RAINFALL. LOCATIONS IMPACTED INCLUDE... ELDORADO AT SANTA FE AND LAMY. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 25 NEAR MILE MARKER 291. HIGHWAY 285 BETWEEN MILE MARKERS 280 AND 290. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3555 10587 3541 10586 3544 10604 3557 10604 TIME...MOT...LOC 2140Z 273DEG 2KT 3550 10593 GUYER
Special weather statement, Aug 2, 4:44 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 444 PM MDT TUE AUG 2 2016 NMZ509-022315- SAN FRANCISCO RIVER VALLEY- 444 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 515 PM MDT... AT 444 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GLENWOOD...OR 21 MILES NORTHWEST OF BUCKHORN. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GLENWOOD...PLEASANTON AND ALMA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3327 10882 3326 10891 3338 10897 3339 10887 TIME...MOT...LOC 2244Z 173DEG 3KT 3332 10888 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:12 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 93 min |
| Aug 2, 11:57 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 2 hr |
| Aug 2, 12:06 PM MDT | Areal Flood Advisory | ABQ | Socorro | 114 min |
| Aug 2, 2:05 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 85 min |
| Aug 2, 2:24 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Aug 2, 2:37 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 113 min |
| Aug 2, 2:45 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 90 min |
| Aug 2, 3:25 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Aug 2, 3:32 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Aug 2, 3:41 PM MDT | Special Weather Statement | ABQ | Santa Fe | 34 min |
| Aug 2, 3:45 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Aug 2, 3:50 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 115 min |
| Aug 2, 4:06 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 114 min |
| Aug 2, 4:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 119 min |
| Aug 2, 4:26 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Santa Fe | 2 hr |
| Aug 2, 5:19 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 86 min |
| Aug 2, 5:51 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 114 min |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.